# SDR USA2004F00066

- Difficulty date: June 2, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- Engine: Ge CF34*
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 7024401901
- Condition: Shorted
- Location: Avionics Sys
- Part time: 496 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AT APPROXIMATELY FORTY MILES OUTSIDE THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  THE FLIGHT CREW DONED THEIR OXYGEN MASKS AND LANDED THE AIRCRAFT WITHOUT AN INCIDENT.  FOUND MODULAR AVIONICS UNIT CIRCUIT BREAKER POPPED AND DC POWER SUPPLY 3 BURNT.  REPLACED MODULAR AVIONICS UNIT ONE POWER SUPPLY 3 MODULE AND SERVICE OXYGEN.
